TY - JOUR T1 - Bases of Biquadratic Polynomial Spline Spaces over Hierarchical T-Meshes AU - Deng , Fang AU - Zeng , Chao AU - Wu , Meng AU - Deng , Jiansong JO - Journal of Computational Mathematics VL - 1 SP - 91 EP - 120 PY - 2017 DA - 2017/02 SN - 35 DO - http://doi.org/10.4208/jcm.1601-m2014-0175 UR - https://global-sci.org/intro/article_detail/jcm/9765.html KW - Spline spaces over T-meshes, CVR graph, Basis functions. AB -

Basis functions of biquadratic polynomial spline spaces over hierarchical T-meshes are constructed. The basis functions are all tensor-product B-splines, which are linearly independent, nonnegative and complete. To make basis functions more efficient for geometric modeling, we also give out a new basis with the property of unit partition. Two preliminary applications are given to demonstrate that the new basis is efficient.